REPOZYTORIUM UNIWERSYTETU
W BIAŁYMSTOKU
UwB

Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji: http://hdl.handle.net/11320/3550
Tytuł: On the Lattice of Intervals and Rough Sets
Autorzy: Grabowski, Adam
Jastrzębska, Magdalena
Data wydania: 2009
Data dodania: 2-gru-2015
Wydawca: De Gruyter Open
Źródło: Formalized Mathematics, Volume 17, Issue 4, 2009, Pages 237-244
Abstrakt: Rough sets, developed by Pawlak [6], are an important tool to describe a situation of incomplete or partially unknown information. One of the algebraic models deals with the pair of the upper and the lower approximation. Although usually the tolerance or the equivalence relation is taken into account when considering a rough set, here we rather concentrate on the model with the pair of two definable sets, hence we are close to the notion of an interval set. In this article, the lattices of rough sets and intervals are formalized. This paper, being essentially the continuation of [3], is also a step towards the formalization of the algebraic theory of rough sets, as in [4] or [9].
Afiliacja: Grabowski Adam - Institute of Mathematics, University of Białystok, Akademicka 2, 15-267 Białystok, Poland
Jastrzębska Magdalena - Institute of Mathematics, University of Białystok, Akademicka 2, 15-267 Białystok, Poland
URI: http://hdl.handle.net/11320/3550
DOI: 10.2478/v10037-009-0030-x
ISSN: 1426-2630
1898-9934
Typ Dokumentu: Article
Występuje w kolekcji(ach):Artykuły naukowe (WMiI)
Formalized Mathematics, 2009, Volume 17, Issue 4

Pliki w tej pozycji:
Plik Opis RozmiarFormat 
v10037-009-0030-x.pdf234,13 kBAdobe PDFOtwórz
Pokaż pełny widok rekordu Zobacz statystyki


Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL Creative Commons